# SDR QXEA200700725

- Difficulty date: May 4, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 14,738 hours, 14,811 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Buss Bar
- Condition: Damaged
- Location: Propeller
- Part time: 12,617 hours, 12,057 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

LAX FLIGHT NR 2310: WHEN PROP DEICE WAS SELECTED ON, BOTH AC GENERATORS WENT OFF LINE.  AS PER CHECKLIST, RESET BOTH AC GENERATORS.  MAINTENACE INSPECTED AND REMOVED AND REPLACED PROP BUS BAR ASSEMBLY IAW AMM TASKS 61-10-06-000-804 AND 61-10-06-400-804.  OPS CHECK GOOD.  NO DEFECTS NOTED.  GENERATORS STAYED ON LINE WHEN PROP DEICE WAS SELECTED.  AIRCRAFT WAS RETURNED TO SERVICE.
